# SDR DALA14009323148

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 31,397 hours, 16,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL LOCATED FWD PAX CABIN ENTRY DOOR BETWEEN FR 16 AND FR 20 RT WITH MEASUREMENT L=0.080", W=0.060", D=0.006", APPROX. PERFORMED REPAIR ON LOWER SILL LOCATED FWD PAX CABIN ENTRY DOOR BETWEEN FRAME 16-20 RT SIDE IAW SRM 53-11-14, FIG 108 SHEET'S AND MUST BE REINSPECTED AT 60000FC/FH NOT RELEVANT, FROM ACFT FIRSTFLIGHT IAW SRI 53-11-14-1-001-00, PARA 3A, TABLE 102, THE DEEPEST.  POINT IS : FRAME 16 AFT OTBD L=1.690", W=1.222, MRT 0.148".
